# SDR DALA2021080504454

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Jumper
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON SETTLEMENT AREA AT LOWER JUMPER OF LH AFT BOOST PUMP OF LH WING,IN REFERENCE AMDS 2822-2808. CORRECTIVE ACTION: SUMMARY OF NRC 01047: LOWER JUMPER SETTLEMENT AREA AT AFT BOOST PUMP OF LH WING WAS REPAIRED PER ER/A 592969-14 REV. ORIGINAL SECTION I. (1896380)
